# SDR SROM2008003

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CAP OF FLOORBEAM AT STA BS 294.5 BETWEEN LBL 12 AND RBL 50.  CORROSION ON UPPER CAP OF FLOORBEAM AT STA BS 294.5 BETWEEN LBL 12 AND RBL 50 BLENDED BEYOND LIMITS IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 53-10-1.  REPAIRED IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 53-10-9.  REFERENCE NON-ROUTINE CARD 494, DATED 03/04/08.
